# SDR ASOA200901411

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 14,494 hours, 10,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROWS SMALL "EXIT" SIGNS HAVE MULTIPLE LIGHTS OUT.
